# SDR SWAA2024022151988

- Difficulty date: February 13, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT HANGING LOW WHEN DOOR CLOSES GIRT BAR COMES OFF HOOK<[01] READJUSTED THE GIRT Z-FOLD I.A.W B737-800 AMM MT 725-61-06;[02] VERIFIED Z-FOLD PER MT 725-61-06
